The K\"{u}nneth isomorphism in bounded cohomology preserving the norms
Bull. Korean Math. Soc. 2020 Vol. 57, No. 4, 873-890
https://doi.org/10.4134/BKMS.b190547
Published online July 31, 2020
HeeSook Park
Sunchon National University
Abstract : In this paper, for discrete groups \( G \) and \( K \), we show that the cohomology of the complex of projective tensor product \( B^{\ast}(G) \widehat{\otimes} B^{\ast}(K) \) is isomorphic to the bounded cohomology \( \widehat{H}^{\ast}(G \times K) \) of \( G \times K \), which is the cohomology of \( B^{\ast}(G \times K) \) as topological vector spaces, where \(B^{\ast}(G) \) is a complex of bounded cochains of \( G \) with real coefficients \( \mathbb{R} \). In fact, we construct an isomorphism between these two cohomology groups that carries the canonical seminorm in \( \widehat{H}^{\ast}(G \times K) \) to the seminorm in the cohomology of \( B^{\ast}(G) \widehat{\otimes} B^{\ast}(K) \).
Keywords : Bounded cohomology, resolution
MSC numbers : Primary 55T99; Secondary 18G40
Downloads: Full-text PDF   Full-text HTML

   

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd